| Model Number |
1040005 |
| Medical Device Problem Codes |
Circuit Failure (1089); Mechanical Problem (1384); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.During the evaluation of the device at the manufacturer's service center, the device failed the active exhalation purge valve closed test step during testing.The device's active exhalation control module was replaced to address the issue.Additionally, unrelated to the test failure, the device was found to have missing/displaced rubber feet, rubber feet were replaced.The device was found to have missing/broken cord retainer, so the cord retainer was replaced.There was physical damage found to the front and rear enclosure so the enclosures were replaced.
Additional Manufacturer Narrative
The manufacturer previously reported that a ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.During the evaluation of the device at the manufacturer's service center, the device failed the active exhalation purge valve closed test step during testing.The device's active exhalation control module was replaced to address the issue.Additionally, unrelated to the test failure, the device was found to have missing/displaced rubber feet, rubber feet were replaced.The device was found to have missing/broken cord retainer, so the cord retainer was replaced.There was physical damage found to the front and rear enclosure, so the enclosures were replaced.After replacement of the active exhalation control module to address the test failure, the device was re-tested and failed the dp calibration test step during testing.The sensor board was replaced to address the issue.